# SDR 99T64R448EWA

- Difficulty date: September 3, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Gouged
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, FLANGE ON AFT SIDE OF OUTBOARD W/W AT WING AT WING STATION XRS 90.0 GOUGE APPROX .25 INCH IN DIAMETER.  (M)
